Hi i am 23 years old and in the beginning of march I got a buzz haircut and noticed several bald patches on the front, top,& sideburn area of my scalp..I have been suffering from sebhoric dermatitis since i was younger. I went to the doctor & she told me the patches were from sebhoric dermatis & did not think it was alopecia aretia..i have an appointment with a derm. In a few weeks.. I cant post a photo from my iphone but will try to get one posted from a computer & if you have any experience with hair loss like this or know if dermatitis can indeed cause patches like this please let me know
It can be due to tinea capitis or alopecia aereta. The symptoms of Ringworm or Tinea Capitis include a dry itchy scalp, scaling, crusting, inflamed nodules, hair loss and tender enlarged lymph nodes on the neck.
Get an examination and a KOH examination of the skin scrapings to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.